# SDR SWAA2021040260405

- Difficulty date: March 29, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 74,807 hours, 44,668 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Pulled
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS:L1 DOOR SLIDE GIRL BAR MATERIAL PULLED OUT EXCESSIVE / REPOSITION SLIDE AND POSITIONS GIRL MATERIAL FOR L1 SLIDE ASSY ALL PER MT 7255-61-06 ALL C/W ALL NOW GOOD
